Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Used hair removal cream on genital area, sore and swollen vagina, using Canestan thrush cream, burns while urinating

Hi, i used hair removal cream on my genital area, and shortly after it was visible that i had soreness on one side of my vaginal area. There was soreness in my labia minora and around the sides of my labia majora . I started to used Canestan thrush cream, and i think it has helped, but i have noticed that, that side of my vagina has began to swell, and it burns slightly when i urinate which hadn t happened before, however i think it burns due to the urine passing by the swollen area.Should i continue to use the cream? And is the swelling a part of the healing process?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  2120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
HI,
the possible causes for your symptoms are,
-using excessive cream or keeping for excessive time,
-you are sensitive to the ingredients in the cream,
-you might have had some previous lesions like scratches etc which you may not noticed, by applying cream on it the symptoms of inflammation might got exaggerated,
using any over the counter medicines without doctor's prescription is not good,
so you better consult gynecologist get examined and take treatment accordingly,
take care.
Answered: Fri, 29 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions